I’m sure majority of you have noticed my absence, and for that I do apologize. It wasn’t something that I had intended to happen, but in light of what I’ve been going through emotionally, mentally, and physically I feel it was the right call.
For the last couple of months I have taken a leave from all of my social media platforms. I missed writing my blog posts, pinning new helpful things, and tweeting to fellow writers. However, during that period of time I knew I had to take a break and focus on my own health and well being.
On the 17th of May I had the birth control implant Nexplanon placed in my arm. Most of my friends had it, and I thought it would be a good and effective method for me as well. I was always forgetting to take my pill, or taking it late, and if I did ever choose to become sexually active I wanted an effective back up incase of faulty condoms.
Right away my moods changed horrifically. I was mad for no reason, at people I had no reason to be mad at. I was aware that my mood was changing but I felt like I couldn’t stop it. Then came worsening anxiety, followed by a bout of depression. I was crying all the time, and didn’t want to leave my bed. It kept me from being me and doing the things that I loved. It seemed like things got worse before they got better. It was the end of June before my moods had stabilized and return to normal. I felt like myself again.
But that wasn’t all this thing had in store for me. I started my “period” on the 10th of June. It has raged on since then. My GYN put me on 1mg of estrogen this past week in hopes of stabilizing the lining of my uterus, but I don’t think it’s working.
I was told that my case was a rarity by my doctor, but upon researching I saw otherwise. I want to say if you’re a women considering this method of BC I would shy away from it unless you’ve been on something similar. It really fucked me up, for the lack of better words, and I wish I hadn’t gotten it.
My posts aren’t going to go back to being “regular” per say, but I am going to work on it. I’m not making any definite promises as I’m on yet another pill, and there’s no telling of how the estrogen my effect me.